# SDR SWAA2019050232118

- Difficulty date: April 26, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 52,094 hours, 30,617 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Guide
- Part number: 5A331250
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY GIRT BAR GUIDE CAME OFF.  INSTALLED NEW GIRT BAR PER AMM.
